MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Model Number HDL060E34S01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the plus 4 cup liner would not lock in or seat inside the cup after five different attempts.The case was completed successfully with the standard plus 2 liner.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the plus 4 cup liner would not lock in or seat inside the cup after five different attempts.The case was completed successfully with the standard plus 2 liner.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8865133
Report Number3004153240-2019-00180
Device Sequence Number2196425
Product Code LPH
UDI-Device IdentifierM572HDL060E34S011
UDI-Public+M572HDL060E34S011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHDL060E34S01
Device Catalogue NumberHDL-060-E34S
Device Lot Number617055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR